{"id":534,"date":"2025-07-25T07:45:34","date_gmt":"2025-07-25T07:45:34","guid":{"rendered":"https:\/\/aigroupfood.net\/wm-bundle\/product\/equate-night-time-sleep-aid-diphenhydramine-caplets-25-mg-24-count\/"},"modified":"2025-07-25T07:45:35","modified_gmt":"2025-07-25T07:45:35","slug":"equate-night-time-sleep-aid-diphenhydramine-caplets-25-mg-24-count","status":"publish","type":"product","link":"https:\/\/aigroupfood.net\/wm-bundle\/product\/equate-night-time-sleep-aid-diphenhydramine-caplets-25-mg-24-count\/","title":{"rendered":"Equate Night-Time Sleep-Aid Diphenhydramine Caplets, 25 mg, 24 Count"},"content":{"rendered":"<p>When you experience occasional sleeplessness, Equate Nighttime Sleep-Aid Caplets can help you get the rest you need to wake up feeling refreshed the next day. Our Equate Nighttime Sleep-Aid Caplets help you fall asleep with the use of the non-habit-forming active ingredient, Diphenhydramine HCl. Just 25 milligrams of this non-pain-relieving active ingredient can help lull you to sleep on those occasional nights where you&#8217;re feeling restless. Get a good night&#8217;s rest with Equate Nighttime Sleep-Aid Caplets.<\/p>\n<p>Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.<\/p>\n<p><b>Equate Night-Time Sleep-Aid Diphenhydramine Caplets, 25 mg, 24 Count:<\/b> <\/p>\n<ul>\n<li>Non-habit forming nighttime sleep-aid<\/li>\n<li>Suitable for adults and children 12 years and over<\/li>\n<li>Does not contain pain reliever<\/li>\n<li>Compare to Simply Sleep active ingredient<\/li>\n<li>Active ingredient (in each caplet): Diphenhydramine Hydrochloride 25 mg (nighttime sleep-aid)<\/li>\n<\/ul>\n","protected":false},"excerpt":{"rendered":"<p>When you experience occasional sleeplessness, Equate Nighttime Sleep-Aid Caplets can help you get the rest you need to wake up feeling refreshed the next day. Our Equate Nighttime Sleep-Aid Caplets help you fall asleep with the use of the non-habit-forming active ingredient, Diphenhydramine HCl. Just 25 milligrams of this non-pain-relieving active ingredient can help lull [&#8230;]\n","protected":false},"featured_media":657,"comment_status":"open","ping_status":"closed","template":"","meta":[],"product_brand":[],"product_cat":[1030],"product_tag":[1033,1035,1034,1031,1032],"class_list":{"0":"post-534","1":"product","2":"type-product","3":"status-publish","4":"has-post-thumbnail","6":"product_cat-equate-pain-relievers","7":"product_tag-aid-diphenhydramine","8":"product_tag-aid-diphenhydramine-caplets","9":"product_tag-diphenhydramine-caplets","10":"product_tag-equate-night","11":"product_tag-time-sleep","13":"first","14":"instock","15":"taxable","16":"shipping-taxable","17":"purchasable","18":"product-type-simple"},"_links":{"self":[{"href":"https:\/\/aigroupfood.net\/wm-bundle\/wp-json\/wp\/v2\/product\/534","targetHints":{"allow":["GET"]}}],"collection":[{"href":"https:\/\/aigroupfood.net\/wm-bundle\/wp-json\/wp\/v2\/product"}],"about":[{"href":"https:\/\/aigroupfood.net\/wm-bundle\/wp-json\/wp\/v2\/types\/product"}],"replies":[{"embeddable":true,"href":"https:\/\/aigroupfood.net\/wm-bundle\/wp-json\/wp\/v2\/comments?post=534"}],"wp:featuredmedia":[{"embeddable":true,"href":"https:\/\/aigroupfood.net\/wm-bundle\/wp-json\/wp\/v2\/media\/657"}],"wp:attachment":[{"href":"https:\/\/aigroupfood.net\/wm-bundle\/wp-json\/wp\/v2\/media?parent=534"}],"wp:term":[{"taxonomy":"product_brand","embeddable":true,"href":"https:\/\/aigroupfood.net\/wm-bundle\/wp-json\/wp\/v2\/product_brand?post=534"},{"taxonomy":"product_cat","embeddable":true,"href":"https:\/\/aigroupfood.net\/wm-bundle\/wp-json\/wp\/v2\/product_cat?post=534"},{"taxonomy":"product_tag","embeddable":true,"href":"https:\/\/aigroupfood.net\/wm-bundle\/wp-json\/wp\/v2\/product_tag?post=534"}],"curies":[{"name":"wp","href":"https:\/\/api.w.org\/{rel}","templated":true}]}}